Hello,

I'm trying to establish whether there is any connection between treatment for Duodenal ulcers and H Plyori and subsequent bowel irregularities i.e. Diverticulitis as a result of treatment. This is purely a personal matter having experienced bowel irregularities ever since being treated for a Duodenal ulcer and H Plyori almost 3 years ago. I'm a healthy 62 year old with no previous bowell problems, examinmations have identified Diverticulitis, it's been suggested that I change my diet, more fibre and water which is fine. However when I ask why has there been a sudden change after 60 years (not gradual) no one seems to know or give an explanation. There doesn't seem to be any specific research on the effects of treatment here in the uk and I wondered if your research had touched on this issue.

Please help

I didn't find the right solution from the internet.

References:

https://www.helico.com/forums/viewtopic.php?t=6

3D Animation Agency

Thank you